MathSciNet Relay Station
MathSciNet bibliographic data
MR174605 (30 #4806) 18.20 (16.90)
Bass, H.; Heller, A.; Swan, R. G. The Whitehead group of a polynomial extension. Inst. Hautes Études Sci. Publ. Math. No. 22 1964 61–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement